Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Piecewise Optimal Linearization Method for Nonlinear Stochastic Differential Equations
Авторы: Eaves J.O., Reinhardt W.P.
Journal of Statistical Physics, Vol. 25, No. 1, 1981. p. 127-141.
A method for estimating the dynamical statistical properties of the solutions of nonlinear Langevin-type stochastic differential equations is presented. The nonlinear equation is linearized within a small interval of the independent variable and statistical properties are expressed analytically within the interval. The linearization procedure is optimal in the sense of the Chebyshev inequality. Long-term behavior of the solution process is obtained by appropriately matching the approximate solutions at the boundaries between intervals. The method is applied to a model nonlinear equation for which the exact time-dependent moments can be obtained by numerical methods. The calculations demonstrate that the method represents a significant improvement over the method of statistical linearization in time regimes far from equilibrium.